Vol. 8, No. 1, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Volume 10, Issue 1
Volume 9, Issue 4
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
founded and published with the
scientific support and advice of the
Moscow Institute of
Physics and Technology
ISSN (electronic): 2640-7361
ISSN (print): 2220-5438
Previously Published
Author Index
To Appear
Other MSP Journals
Sets of inhomogeneous linear forms can be not isotropically winning

Natalia Dyakova

Vol. 8 (2019), No. 1, 3–13
DOI: 10.2140/moscow.2019.8.3

We give an example of irrational vector θ 2 such that the set

Badθ :={(η1,η2) : inf xx12 max i=1,2xθi ηi > 0}

is not absolutely winning with respect to McMullen’s game.

inhomogeneous diophantine approximation, winning sets
Mathematical Subject Classification 2010
Primary: 11J13
Received: 1 December 2017
Published: 11 August 2018
Natalia Dyakova
Department of Mathematics and Mechanics
Moscow State University